Publications from WU Math Dept., Feb. 2018

  • Bickel K, Pascoe JE, Sola A. 2018. Derivatives of rational inner functions: geometry of singularities and integrability at the boundary. Proceedings of the London Mathematical Society 116:281-329. doi.org/10.1112/plms.12072.
  • Cantwell J, Conlon L. 2017. Cones of foliations almost without holonomy. Geometry, dynamics, and foliations 2013, pp 301–348, IN Advanced studies in pure mathematics; 72. Math. Soc. Japan, Tokyo, 2017. Book info | MR3726717.
  • Clouâtre R, Hartz M. 2018. Multiplier algebras of complete Nevanlinna-Pick spaces: Dilations, boundary representations and hyperrigidity. Journal of Functional Analysis 274(6):1690-1738. doi.org/10.1016/j.jfa.2017.10.008.
  • Figueroa-López JE, Gong R, Houdré C. 2017. Third-order short-time expansions for close-to-the-money option prices under the CGMY model, Applied Mathematical Finance 24(6):547-574. doi.org/10.1080/1350486X.2018.1429935. [WU does not subscribe]
  • Holmes I, Wick BD. 2018. Two weight inequalities for iterated commutators with Calderón-Zygmund operators. Journal of Operator Theory 79(1):33-54. www.mathjournals.org/jot/2018-079-001/2018-079-001-002.html.
  • Hu Z, Lv X, Wick BD. 2018. Localization and compactness of operators on Fock spaces. Journal of Mathematical Analysis and Applications 461(2):1711-1732. doi.org/10.1016/j.jmaa.2017.12.046.
  • Krantz SG. 2018. On a theorem of F. Forelli and a result of Hartogs. Complex Variables and Elliptic Equations 63(4):591-597. doi.org/10.1080/17476933.2017.1345890.[WU does not subscribe]
  • Pascoe JE. 2018. The noncommutative Löwner theorem for matrix monotone functions over operator systems. Linear Algebra and Its Applications 541:54-59. doi.org/10.1016/j.laa.2017.12.002.
  • Pascoe JE. 2018. Positivstellensätze for noncommutative rational expressions. Proc. Amer. Math. Soc. 146:933-937. doi.org/10.1090/proc/13773.

Full lists of publications from WU Math Dept. are maintained at libguides.wustl.edu/math/pubs . Please send any additions or revisions to Ruth Lewis.

Math Faculty Publications in Open Scholarship: Please contact Ruth Lewis when you would like to have your recent publications included in Open Scholarship. I will take care of researching journal policies about repositories and uploading your documents when this is allowed. Let me know what questions you have.

About the author

Ruth is a librarian at Washington University for biology, math, history of science; she is also scholarly communications coordinator. Email: rlewis@wustl.edu Phone: 314-935-4819